# SDR 2007UALA02758

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 47,064 hours, 8,998 cycles
- Engine: Pwa PW4077
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBD FLAP LEADING EDGE AND LOWER SKIN SUSTAINED DAMAGED.   [08-14-07]  1R MLG TIRE RECAP CAME OFF DURING TAKE OFF ROLL. DAMAGE TO PANELS 552CB, 551FB AND BULLNOSE OF LT INBD MID FLAP HAS DAMAGE REQUIRING GLASS LAYUP REPAIRED.   WING INBD FLAP LEADING EDGE AND LOWER SKIN SUSTAINED DAMAGED DUE TO TIRE FAILURE. DAMAGE IS LOCATED 78" INBD OF OUTBD EDGE. DAMAGED OCCURED OVER THE FWD SPAR WHERE FASTENERS ARE PULLED AND LOWER SKIN IS CRACKED ACROSS 5 FASTENERS TOTALING 6" IN LENGTH.
